# SDR DALA14021899212

- Difficulty date: April 8, 2014
- Submitted: April 22, 2014
- Operation: Air carrier
- Aircraft: N912DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53392
- Aircraft time: 49,004 hours, 26,225 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 160-200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT AT L-1 DOOR, BS 160-200, LBL 58 IS CORRODED.  REMOVED AND REPLACED FLOOR SUPPORT  IAW SRM 51-30-02, VOL 2, DWG 9936534,  SRM 51-10-03, AMM 51-10-00, AND INSTALLED IAW SRM 51-30-02, VOL 2.
